General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Izv. RAN. Ser. Mat.:

Personal entry:
Save password
Forgotten password?

Izv. Akad. Nauk SSSR Ser. Mat., 1991, Volume 55, Issue 5, Pages 1101–1123 (Mi izv982)  

This article is cited in 18 scientific papers (total in 18 papers)

Sets of uniqueness in spaces of entire functions of a single variable

B. N. Khabibullin

Abstract: A general approach is proposed for the description of sets of uniqueness in spaces of entire functions.

Full text: PDF file (2369 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1992, 39:2, 1063–1084

Bibliographic databases:

UDC: 517.53
MSC: Primary 30D15, 30C15; Secondary 31A15, 31A05
Received: 23.07.1990

Citation: B. N. Khabibullin, “Sets of uniqueness in spaces of entire functions of a single variable”, Izv. Akad. Nauk SSSR Ser. Mat., 55:5 (1991), 1101–1123; Math. USSR-Izv., 39:2 (1992), 1063–1084

Citation in format AMSBIB
\by B.~N.~Khabibullin
\paper Sets of uniqueness in spaces of entire functions of a single variable
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1991
\vol 55
\issue 5
\pages 1101--1123
\jour Math. USSR-Izv.
\yr 1992
\vol 39
\issue 2
\pages 1063--1084

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Khabibullin, “The theorem on the least majorant and its applications. II. Entire and meromorphic functions of finite order”, Russian Acad. Sci. Izv. Math., 42:3 (1994), 479–500  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. B. N. Khabibullin, “Nonconstructive proofs of the Beurling–Malliavin theorem on the radius of completeness, and nonuniqueness theorems for entire functions”, Russian Acad. Sci. Izv. Math., 45:1 (1995), 125–149  mathnet  crossref  mathscinet  zmath  isi
    3. B. N. Khabibullin, “Zero sets for classes of entire functions and a representation of meromorphic functions”, Math. Notes, 59:4 (1996), 440–444  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. B. N. Khabibullin, “Completeness of systems of entire functions in spaces of holomorphic functions”, Math. Notes, 66:4 (1999), 495–506  mathnet  crossref  crossref  mathscinet  isi  elib
    5. B. N. Khabibullin, “On the Growth of Entire Functions of Exponential Type near a Straight Line”, Math. Notes, 70:4 (2001), 560–573  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. B. N. Khabibullin, “Dual representation of superlinear functionals and its applications in function theory. II”, Izv. Math., 65:5 (2001), 1017–1039  mathnet  crossref  crossref  mathscinet  zmath
    7. V. Matsaev, I. Ostrovskii, M. Sodin, “Variations on the theme of Marcinkiewicz’ inequality”, J Anal Math, 86:1 (2002), 289  crossref  mathscinet  zmath  isi
    8. B. N. Khabibullin, “Growth of Entire Functions with Given Zeros and Representation of Meromorphic Functions”, Math. Notes, 73:1 (2003), 110–124  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. B. N. Khabibullin, “Criteria for (sub-)harmonicity and continuation of (sub-)harmonic functions”, Siberian Math. J., 44:4 (2003), 713–728  mathnet  crossref  mathscinet  zmath  isi
    10. B. N. Khabibullin, “Spectral synthesis for the intersection of invariant subspaces of holomorphic functions”, Sb. Math., 196:3 (2005), 423–445  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. L. Yu. Cherednikova, “Nonuniqueness Sequences for Weighted Algebras of Holomorphic Functions in the Unit Circle”, Math. Notes, 77:5 (2005), 715–725  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. B. N. Khabibullin, “Zero subsets, representation of meromorphic functions, and Nevanlinna characteristics in a disc”, Sb. Math., 197:2 (2006), 259–279  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. B. N. Khabibullin, F. B. Khabibullin, L. Yu. Cherednikova, “Zero subsequences for classes of holomorphic functions: stability and the entropy of arcwise connectedness. I”, St. Petersburg Math. J., 20:1 (2009), 101–129  mathnet  crossref  mathscinet  zmath  isi
    14. Xiangdong Yang, “Incompleteness of exponential system in the weighted Banach space”, Journal of Approximation Theory, 153:1 (2008), 73  crossref
    15. B. N. Khabibullin, G. R. Talipova, F. B. Khabibullin, “Zero subsequences for Bernstein's spaces and the completeness of exponential systems in spaces of functions on an interval”, St. Petersburg Math. J., 26:2 (2015), 319–340  mathnet  crossref  mathscinet  isi  elib
    16. T. Yu. Baiguskarov, B. N. Khabibullin, “Holomorphic Minorants of Plurisubharmonic Functions”, Funct. Anal. Appl., 50:1 (2016), 62–65  mathnet  crossref  crossref  mathscinet  isi  elib
    17. B. N. Khabibullin, T. Yu. Baiguskarov, “The Logarithm of the Modulus of a Holomorphic Function as a Minorant for a Subharmonic Function”, Math. Notes, 99:4 (2016), 576–589  mathnet  crossref  crossref  mathscinet  isi  elib
    18. T. Yu. Bayguskarov, G. R. Talipova, B. N. Khabibullin, “Subsequences of zeros for classes of entire functions of exponential type, allocated by restrictions on their growth”, St. Petersburg Math. J., 28:2 (2017), 127–151  mathnet  crossref  mathscinet  isi  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:339
    Full text:121
    First page:1

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019